# SDR NVEA1770413

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- Engine: Ge CT79B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Duct
- Part number: NH24668081
- Condition: Failed
- Location: Rt Engine Inlet
- Part time: 37,010 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STRANGE ODOR IN CABIN.  AC DIVERTED INTO MCO.  MAINT INSPECTED AND REPLACED THE  RT INLET HEAT DUCT.  ALSO, PERFORMED BORESCOPE INSPECTION OF ENGINE, OPS CHECKED GOOD.
